| Catalog Number |
100-4L66 |
| Medical Device Problem Code |
Misassembly by Users (3133)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The primary surgery occurred on (b)(6) 2023.Evolution was conducting a cadaver lab with the doctor (on an unrelated project) on (b)(6) 2023 (date of awareness) and he mentioned that he had a cover come off of an emerge plate.The doctor did not provide any images or additional details other than that the lowest plate cover was shown as displaced on a routine follow-up x-ray.The doctor said that the patient is fused, and no revision is planned.
Additional Manufacturer Narrative
This event may have occurred due to over angulating the lower screws leading to excessive force on the cover.However, since the devices have not been returned for further analysis, the exact cause of the screw backout is unknown.